# SDR HEEA0014799

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 407375004001
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL PRESSURE LCD NOT ILLUMINATING OR TESTING.
